(p, q)-Lucas polynomials and their applications to bi-univalent functions

Keywords: (p, q)-Lucas polynomials, Coefficient bounds, Bi-univalent functions

Abstract

In the present paper, by using the Lp,q,n(x) functions, our methodology intertwine to yield the Theory of Geometric Functions and that of Special Functions, which are usually considered as very different fields. Thus, we aim at introducing a new class of bi-univalent functions defined through the (p, q)-Lucas polynomials. Furthermore, we derive coefficient inequalities and obtain Fekete-Szegö problem for this new function class.

Author Biographies

Şahsene Altınkaya, Bursa Uludağ University.
Department of Mathematics.
Sibel Yalçın, Bursa Uludağ University.
Department of Mathematics.

References

Ş. Altınkaya and S. Yalçın, “Bornes des coefficients des développements en polynômes de Faber d'une sous-classe de fonctions bi-univalentes”. Comptes rendus mathematique, vol. 353, no. 12, pp. 1075-1080, Dec. 2015, doi: 10.1016/j.crma.2015.09.003

D. Brannan and J. Clunie, Eds., Aspects of contemporary complex analysis. London: Academic Press, 1980.

D. Brannan and T. Taha, “On some classes of bi-univalent functions”, Studia universitatis babes-bolyai. Mathematica, vol. 31, pp. 70-77, 1986.

P. Duren, Univalent functions. New York, NY: Springer, 1983.

M. Fekete and G. Szegö, “Eine bemerkung über ungerade schlichte funktionen”, Journal of the london mathematical society, vol. s1-8, no. 2, pp. 85-89, Apr. 1933, doi: 10.1112/jlms/s1-8.2.85.

M. Lewin, “On a coefficient problem for bi-univalent functions”, Proceedings of the American mathematical society, vol. 18, no. 1, pp. 63-68, Feb. 1967, doi: 10.1090/S0002-9939-1967-0206255-1.

G. Lee and M. Asci, “Some properties of the (p, q)-Fibonacci and (p, q)- Lucas polynomials”, Journal of applied mathematics, vol. 2012, Art. ID 264842, 2012, doi: 10.1155/2012/264842.

A. Lupas, “A guide of Fibonacci and Lucas polynomials”. Octogon mathematical magazine, vol. 7, no. 1, pp. 2-12, 1999.

E. Netanyahu, “The minimal distance of the image boundary from the origin and the second coefficient of a univalent function in |z| < 1”, Archive for rational mechanics and analysis, vol. 32, no. 2, pp. 100-112, Jan. 1969, doi: 10.1007/BF00247676.

A. Özkoç and A. Porsuk, “A note for the (p, q)-Fibonacci and Lucas quarternion polynomials”, Konuralp journal of mathematics, vol. 5, no. 2, pp. 36-46, 2017. [On line]. Available: https://bit.ly/35xXS9e

P. Filipponi and A. Horadam, “Derivative sequences of Fibonacci and Lucas polynomials,” in Applications of Fibonacci numbers, G. Bergum, A. Philippou, and A. Horadam, Eds. Dordrecht: Springer, 1991, pp. 99–108, doi: 10.1007/978-94-011-3586-3_12.

P. Filipponi and A. Horadam, “Second derivative sequences of Fibonacci and Lucas polynomials”, Fibonacci quartery, vol. 31, no. 3, pp. 194-204, 1993. [On line]. Available: https://bit.ly/2rYK2hF

H. Srivastava, A. Mishra and P. Gochhayat, “Certain subclasses of analytic and bi-univalent functions”, Applied mathematics letters, vol. 23, no. 10, pp. 1188-1192, Oct. 2010, doi: 10.1016/j.aml.2010.05.009.

P. Vellucci and A. Bersani, “The class of Lucas-Lehmer polynomials”, Rendiconti di matematica e delle sue applicazioni, vol. 37, no. 1-2, pp. 43-62, 2016. [On line]. Available: https://bit.ly/2M7hvgM

P. Vellucci and A. Bersani, “Orthogonal polynomials and Riesz bases applied to the solution of Love’s equation”. Mathematics and mechanics of complex systems, vol. 4, no. 1, pp. 55-66, 2016, doi: 10.2140/memocs.2016.4.55.

P. Vellucci and A. Bersani, “Ordering of nested square roots of 2 according to the Gray code”. The ramanujan journal, vol. 45, no. 1, pp. 197-210, Jan. 2018, doi: 10.1007/s11139-016-9862-5.

T. Wang and W. Zhang, “Some identities involving Fibonacci, Lucas polynomials and their applications”, Bulletin mathématique de la société des sciences mathématiques de Roumanie, vol. 55, no. 1, pp. 95-103, 2012. [On line]. Available: https://bit.ly/36TMDIJ

Published
2019-12-26
How to Cite
[1]
Şahsene Altınkaya and S. Yalçın, “(p, q)-Lucas polynomials and their applications to bi-univalent functions”, Proyecciones (Antofagasta, On line), vol. 38, no. 5, pp. 1093-1105, Dec. 2019.
Section
Artículos